MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001184540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was broken upon unpacking.A 180 cm x 135 cm renegade? hi-flo? fathom? system microcatheter was selected for transcatheter arterial embolization.However, it was noted that the body of the microcatheter was broken when opened from the packaging.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).

Brand Name
RENEGADE? HI-FLO? FATHOM? SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22505790
Report Number2124215-2025-46902
Device Sequence Number12959018
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public(01)08714729790853(17)261018(10)32677369
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184540
Device Catalogue NumberM001184540
Device Lot Number0032677369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/15/2025
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexUnknown